open access

Vol 12, No 2 (2017)
Case Reports
Published online: 2017-04-20
Get Citation

Diffuse alveolar hemorrhage in patient after heart transplantation and pulmonary embolism with heparin induced thrombocytopenia type II

Marta Żarczyńska-Buchowiecka, Marcin Gruchała
DOI: 10.5603/FC.2017.0029
·
Folia Cardiologica 2017;12(2):196-199.

open access

Vol 12, No 2 (2017)
Case Reports
Published online: 2017-04-20

Abstract

Type II heparin-induced thrombocytopenia and disseminated intravascular coagulation are characterized by presence of complications resulting from haemostatic disorders. In described case report diffused intra-alveolar bleeding occurred as a result of the low molecular weight heparin treatment of deep vein thrombosis and pulmonary embolism. The clinical presentation resembled massive pneumonia of atypical etiology rather than bleeding complication.

Abstract

Type II heparin-induced thrombocytopenia and disseminated intravascular coagulation are characterized by presence of complications resulting from haemostatic disorders. In described case report diffused intra-alveolar bleeding occurred as a result of the low molecular weight heparin treatment of deep vein thrombosis and pulmonary embolism. The clinical presentation resembled massive pneumonia of atypical etiology rather than bleeding complication.

Get Citation

Keywords

diffuse alveolar hemorrhage, disseminated intravascular coagulation, heparin-induced thrombocytopenia, heart transplantation, pulmonary embolism

About this article
Title

Diffuse alveolar hemorrhage in patient after heart transplantation and pulmonary embolism with heparin induced thrombocytopenia type II

Journal

Folia Cardiologica

Issue

Vol 12, No 2 (2017)

Pages

196-199

Published online

2017-04-20

DOI

10.5603/FC.2017.0029

Bibliographic record

Folia Cardiologica 2017;12(2):196-199.

Keywords

diffuse alveolar hemorrhage
disseminated intravascular coagulation
heparin-induced thrombocytopenia
heart transplantation
pulmonary embolism

Authors

Marta Żarczyńska-Buchowiecka
Marcin Gruchała

References (5)
  1. Martel N, Lee J, Wells PS. Risk for heparin-induced thrombocytopenia with unfractionated and low-molecular-weight heparin thromboprophylaxis: a meta-analysis. Blood. 2005; 106(8): 2710–2715.
  2. www.interna.mp.pl (15.07.2016).
  3. Lo GK, Juhl D, Warkentin TE, et al. Evaluation of pretest clinical score (4 T's) for the diagnosis of heparin-induced thrombocytopenia in two clinical settings. J Thromb Haemost. 2006; 4(4): 759–765.
  4. Jourdy Y, Nougier C, Rugeri L, et al. Prospective evaluation of automatized PF4/heparin immunoassays HemosIL HIT-ab (PF4-H) for the diagnosis of heparin-induced thrombocytopenia. Int J Lab Hematol. 2015; 37(2): 244–252.
  5. Warkentin TE. Heparin-induced thrombocytopenia: pathogenesis and management. Br J Haematol. 2003; 121(4): 535–555.

Important: This website uses cookies. More >>

The cookies allow us to identify your computer and find out details about your last visit. They remembering whether you've visited the site before, so that you remain logged in - or to help us work out how many new website visitors we get each month. Most internet browsers accept cookies automatically, but you can change the settings of your browser to erase cookies or prevent automatic acceptance if you prefer.

 

Wydawcą serwisu jest  "Via Medica sp. z o.o." sp.k., ul. Świętokrzyska 73, 80–180 Gdańsk

tel.:+48 58 320 94 94, faks:+48 58 320 94 60, e-mail:  viamedica@viamedica.pl